Alert archive / Colorado / Snow Advisories in 2006

Snow Advisory 8, NWS Pueblo, CO

December 2, 20068 counties in Colorado

NWS Pueblo, CO issued this snow advisory at Dec 2, 2006, 10:51 AM MST for 8 counties in Colorado. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2006, 10:51 AM MST (17:51 UTC)
Expired
Dec 2, 2006, 9:53 PM MST
In force
11 hr
Issued by
NWS Pueblo, CO

Counties Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 77 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 5.9 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2006-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2006-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KPUB 021751
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1051 AM MST SAT DEC 2 2006

...SNOW INCREASING OVER SOUTHERN COLORADO THIS AFTERNOON...

.AN UPPER LEVEL STORM SYSTEM AND UPSLOPE WINDS WILL COMBING TO
PRODUCE PERIODS OF MODERATE TO HEAVY SNOW OVER THE EASTERN
MOUNTAINS AND ADJACENT PLAINS TODAY AND THIS EVENING. SNOW WILL
GRADUALLY COME TO AN END DURING THE OVERNIGHT HOURS...WITH
CLEARING SKIES ON SUNDAY. 

COZ074-075-079>088-030000-
/O.NEW.KPUB.SN.Y.0008.061202T1751Z-061203T0300Z/
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...RYE...
GREENHORN MTN...WOODLAND PARK...PIKES PEAK...CANON CITY...
PENROSE...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD
1051 AM MST SAT DEC 2 2006

...SNOW ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

THE ADVISORY AREA INCLUDES THE WET MOUNTAINS...TELLER COUNTY AND
THE PIKES PEAK REGION...THE SOUTHERN SANGRE DE CRISTO
MOUNTAINS...AND THE INTERSTATE 25 CORRIDOR FROM MONUMENT HILL
SOUTH TO RATON PASS. THE CITIES OF COLORADO
SPRINGS...PUEBLO...TRINIDAD...CANON CITY AND WOODLAND PARK ARE
INCLUDED IN THIS ADVISORY. 

LIGHT SNOW WILL PERSIST THROUGH THE AFTERNOON...WITH PERIODS OF
MODERATE TO HEAVY SNOW LIKELY THROUGH EARLY EVENING. THE HEAVIEST
SNOWFALL WILL OCCUR OVER THE MOUNTAINS AND ADJACENT PLAINS WEST OF
INTERSTATE 25. STORM TOTAL SNOWFALL OF UP TO 8 INCHES IS EXPECTED
OVER THE EAST SLOPES OF THE RAMPART RANGE...THE WET
MOUNTAINS...AND THE SOUTHERN SANGRE DE CRISTO MOUNTAINS...WITH
AROUND 6 INCHES FORECAST FOR THE PLAINS ALONG AND WEST OF
INTERSTATE 25. SNOWFALL WILL DIMINISH QUICKLY TO EAST OF
INTERSTATE 25...WITH MUCH LIGHTER ACCUMULATIONS OVER EASTERN
PUEBLO AND EL PASO COUNTIES.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
4 follow-up statements
000 
WWUS45 KPUB 022226
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
326 PM MST SAT DEC 2 2006

...SNOW WILL SLOWLY END OVER SOUTHERN COLORADO TONIGHT...

.AN UPPER LEVEL STORM SYSTEM AND UPSLOPE WINDS WILL COMBINE TO
PRODUCE PERIODS OF MODERATE TO HEAVY SNOW OVER THE EASTERN
MOUNTAINS AND ADJACENT PLAINS THIS EVENING. SNOW WILL GRADUALLY
COME TO AN END DURING THE OVERNIGHT HOURS...WITH CLEARING SKIES ON
SUNDAY.

COZ074-075-079>088-030300-
/O.CON.KPUB.SN.Y.0008.000000T0000Z-061203T0300Z/
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...RYE...
GREENHORN MTN...WOODLAND PARK...PIKES PEAK...CANON CITY...
PENROSE...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD
326 PM MST SAT DEC 2 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

THE ADVISORY AREA INCLUDES THE WET MOUNTAINS...TELLER COUNTY AND
THE PIKES PEAK REGION...THE SOUTHERN SANGRE DE CRISTO MOUNTAINS...
AND THE INTERSTATE 25 CORRIDOR FROM MONUMENT HILL SOUTH TO RATON
PASS. THE CITIES OF COLORADO SPRINGS...PUEBLO...TRINIDAD...CANON
CITY AND WOODLAND PARK ARE INCLUDED IN THIS ADVISORY.

LIGHT SNOW WILL PERSIST THROUGH THE EARLY EVENING...WITH PERIODS
OF BRIEF HEAVY SNOW LIKELY THROUGH EARLY EVENING. THE HEAVIEST
SNOWFALL WILL OCCUR OVER THE MOUNTAINS AND ADJACENT PLAINS WEST OF
INTERSTATE 25. STORM TOTAL SNOWFALL OF UP TO 8 INCHES IS EXPECTED
OVER THE EAST SLOPES OF THE RAMPART RANGE...THE WET
MOUNTAINS...AND THE SOUTHERN SANGRE DE CRISTO MOUNTAINS...WITH
AROUND 6 INCHES FORECAST FOR THE PLAINS ALONG AND WEST OF
INTERSTATE 25. SNOWFALL WILL DIMINISH QUICKLY TO EAST OF
INTERSTATE 25...WITH MUCH LIGHTER ACCUMULATIONS OVER EASTERN
PUEBLO AND EL PASO COUNTIES.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 030029
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
529 PM MST SAT DEC 2 2006

...SNOW WILL SLOWLY END OVER SOUTHERN COLORADO TONIGHT...

.AN UPPER LEVEL STORM SYSTEM WILL CONTINUE TO EXIT SOUTHERN
COLORADO WITH UPSLOPE WINDS GRADUALLY DIMINISHING BY MIDNIGHT.
PERIODS OF MODERATE TO HEAVY SNOW WILL CONTINUE ACROSS THE
SOUTHERN SANGRE DE CRISTO MOUNTAINS...THE WET MOUNTAINS...AND
THE SOUTHERN INTERSTATE 25 CORRIDOR THROUGH THE EARLY EVENING...BEFORE
COMING TO AN END DURING THE OVERNIGHT HOURS. CLEARING SKIES ARE
EXPECTED ON SUNDAY.

COZ081>085-030130-
/O.CAN.KPUB.SN.Y.0008.000000T0000Z-061203T0300Z/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...PIKES PEAK...CANON CITY...PENROSE...
BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS
529 PM MST SAT DEC 2 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE SNOW
ADVISORY. 

THE ADVISORY HAS BEEN CANCELLED FOR PIKES PEAK...TELLER
COUNTY...EL PASO COUNTY...AND EASTERN FREMONT COUNTY.

THE SNOW HAS TAPERED OFF ACROSS THE REGION WITH ONLY A FEW FLURRIES
EXPECTED THROUGH MIDNIGHT BRINGING LITTLE TO NO ADDITIONAL ACCUMULATION.
THUS THE SNOW ADVISORY HAS BEEN CANCELLED.

$$

COZ074-075-079-080-086>088-030300-
/O.CON.KPUB.SN.Y.0008.000000T0000Z-061203T0300Z/
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...RYE...
GREENHORN MTN...PUEBLO...WALSENBURG...TRINIDAD
529 PM MST SAT DEC 2 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

THE ADVISORY AREA INCLUDES THE WET MOUNTAINS...THE SOUTHERN
SANGRE DE CRISTO MOUNTAINS...AND THE INTERSTATE 25 CORRIDOR FROM
PUEBLO SOUTH TO RATON PASS. THE CITIES OF PUEBLO...TRINIDAD...AND
WALSENBURG ARE INCLUDED IN THIS ADVISORY.

LIGHT SNOW WILL PERSIST THROUGH THE EARLY EVENING...WITH PERIODS
OF BRIEF HEAVY SNOW LIKELY THROUGH 8 PM. THE HEAVIEST SNOWFALL WILL
FALL ALONG THE EAST FACING SLOPES OF THE WET MOUNTAINS AND
SOUTHERN SANGRE DE CRISTO MOUNTAINS. STORM TOTAL SNOWFALL OF UP TO
8 INCHES CAN BE EXPECTED OVER THE EAST FACING SLOPES OF THE WET
MOUNTAINS...AND THE SOUTHERN SANGRE DE CRISTO MOUNTAINS...WITH
AROUND 6 INCHES FORECAST FOR THE PLAINS ALONG AND WEST OF
INTERSTATE 25. SNOWFALL WILL GRADUALLY END FROM NORTH TO SOUTH
ACROSS THE REGION THROUGH THE EVENING HOURS.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 030231
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
731 PM MST SAT DEC 2 2006

...SNOW WILL SLOWLY END OVER SOUTHERN COLORADO TONIGHT...

.AN UPPER LEVEL STORM SYSTEM WILL CONTINUE TO EXIT SOUTHERN
COLORADO WITH UPSLOPE WINDS GRADUALLY DIMINISHING BY MIDNIGHT.
PERIODS OF MODERATE TO HEAVY SNOW WILL CONTINUE ACROSS THE
SOUTHERN SANGRE DE CRISTO MOUNTAINS...THE WET MOUNTAINS...AND THE
SOUTHERN INTERSTATE 25 CORRIDOR THROUGH THE EARLY EVENING...
BEFORE COMING TO AN END DURING THE OVERNIGHT HOURS. CLEARING
SKIES ARE EXPECTED ON SUNDAY.

COZ074-075-079-080-086>088-030600-
/O.EXT.KPUB.SN.Y.0008.000000T0000Z-061203T0600Z/
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...RYE...
GREENHORN MTN...PUEBLO...WALSENBURG...TRINIDAD
731 PM MST SAT DEC 2 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL 11 PM MST THIS EVENING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 11 PM MST THIS EVENING. 

THE ADVISORY AREA INCLUDES THE WET MOUNTAINS...THE SOUTHERN
SANGRE DE CRISTO MOUNTAINS...AND THE INTERSTATE 25 CORRIDOR FROM
PUEBLO SOUTH TO RATON PASS. THE CITIES OF PUEBLO...TRINIDAD...AND
WALSENBURG ARE INCLUDED IN THIS ADVISORY.

LIGHT SNOW WITH POCKETS OF MODERATE TO HEAVY SNOW WILL PERSIST
THROUGH 11 PM. THE HEAVIEST SNOWFALL WILL OCCUR ALONG THE EAST
FACING SLOPE OF THE SOUTHERN SANGRE DE CRISTO AND WET MOUNTAINS
WHERE UP TO 8 INCHES CAN BE EXPECTED. UP TO 6 INCHES WILL BE
POSSIBLE FOR THE ADJACENT INTERSTATE 25 CORRIDOR. SNOW WILL
GRADUALLY END FROM NORTH TO SOUTH THROUGH THE LATE EVENING AND
EARLY OVERNIGHT HOURS. 

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

FOR ROAD CONDITION INFORMATION IN COLORADO...DIAL 5 1 1 OR 1 8 7 7
3 1 5 7 6 2 3.

$$
000 
WWUS45 KPUB 030453
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
953 PM MST SAT DEC 2 2006

...SNOW ENDING ACROSS SOUTHEAST COLORADO...

.THE WEATHER DISTURBANCE WHICH BROUGHT SNOW TO PORTIONS OF SOUTH
CENTRAL AND SOUTHEAST COLORADO IS EXITING SOUTHEAST COLORADO...AS IT
MOVES EASTWARD INTO KANSAS AND OKLAHOMA. THE MODERATE TO HEAVY
SNOWFALL HAS DIMINISHED ACROSS THE SOUTHEAST MOUNTAINS AND
ADJACENT INTERSTATE 25 CORRIDOR...AND ONLY SOME INTERMITTENT
FLURRIES ARE EXPECTED THROUGH THE REMAINDER OF THE NIGHT. CLEARING
SKIES WILL OCCUR BY EARLY SUNDAY MORNING.

COZ074-075-079-080-086>088-030600-
/O.CAN.KPUB.SN.Y.0008.000000T0000Z-061203T0600Z/
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...RYE...
GREENHORN MTN...PUEBLO...WALSENBURG...TRINIDAD
953 PM MST SAT DEC 2 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE SNOW
ADVISORY. 

MODERATE TO HEAVY SNOWFALL HAS ENDED ACROSS THE SOUTHERN SANGRE DE
CRISTO MOUNTAINS...THE WET MOUNTAINS...AND THE SOUTHERN INTERSTATE
25 CORRIDOR FROM PUEBLO TO THE RATON MESA. SOME INTERMITTENT LIGHT
SNOW OR FLURRIES CAN BE EXPECTED OVERNIGHT...WITH LITTLE TO NO
ADDITIONAL SNOWFALL ACCUMULATION. 

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this snow advisory went out at Dec 2, 3:39 AM MST, 7 hours 12 minutes earlier.

Area forecast discussion, Dec 2, 3:39 AM MST, 7 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
339 AM MST SAT DEC 2 2006

.SHORT TERM...
(TODAY AND TONIGHT)

MAIN CONCERNS ARE PCPN CHANCES AND POPS.  SOME LIGHT SNOW HAS BEEN
FALLING OVER PORTIONS OF EL PASO COUNTY FOR A FEW HOURS AND ECHOES
ON RADAR HAVE BEEN ON THE INCREASE ACRS EL PASO...PUEBLO...ERN
FREMONT...KIOWA AND CROWLEY COUNTIES.  AN UPR TROF HAS BEEN MOVING
SOUTH OVR THE STATE AND WL CONTINUE TO DO SO THRU TODAY.  THIS WL
GIVE THE ENTIRE FORECAST AREA SO UPR LIFT TO WORK WITH.  THE LOWER
LEVEL MSTR LAYER OVR THE SERN PLAINS/MTS WL INCREASE THRU THE
MORNING HOURS...AND BY AFTERNOON IS FORECAST TO BE QUITE MOIST FROM
THE SFC TO AROUND 600MB. THEN OVR WRN AREAS THE MSTR IS EXPECTED TO
INCREASE THIS AFTERNOON.  WITH SOME PCPN ALREADY HAPPENING WILL
INCREASE POPS IN THOSE AREAS. THRU THE MORNING THE LOW LEVEL UPSLOPE
INCREASES OVR ERN AREAS AND THE PCPN WL SPREAD SOUTH WITH BEST
CHANCES FOR SNOW BEING ALONG THE SERN MTS AND ADJACENT PLAINS
INCLUDING THE I-25 CORRIDOR.  IT DOES NOT LOOK LIKE SNOW
ACCUMULATIONS WL BE ALL THAT MUCH TODAY...JUST A COUPLE INCHES OR
SO. WITH ALL THE CLOUD COVER AND LIGHT SNOW...WL NOT SEE TEMPS WARM
ALL THAT MUCH AND WL LOWER MAX TEMPS A LITTLE. THIS AFTERNOON AS THE
MSTR INCREASES IN THE WRN AREAS PCPN CHANCES WL INCREASE.

TONIGHT THE UPR TROF MOVES SOUTH OF THE AREA AND SUBSIDENCE TAKES
OVR.  WL SEE A GRADUAL DECREASE IN POPS ACRS THE AREA FROM NORTH TO
SOUTH. DURING THE EVENING THE MSTR LAYER WL STILL BE FAIRLY DEEP OVR
THE SERN MTS/FOOTHILLS WITH LOW TO MID LEVEL UPSLOPE ONGOING SO WL
STILL KEEP SOME HIGH POPS IN THIS AREA FOR THE EVENING. BUT THEN
LATER IN THE NIGHT THE UPSLOPE DECREASES SO WL DECREASE POPS BUT WL
NOT REMOVE THEM FROM THE AREA.

.LONG TERM...
(SUNDAY THROUGH FRIDAY)

SUNDAY...THE UPPER TROUGH WILL BE EXITING THE REGION EARLY SUNDAY
MORNING...WITH SWIFT NW FLOW ALOFT SETTLING ACROSS THE ROCKIES. AS
PREVIOUSLY MENTIONED...MAX TEMP FORECAST WILL BE TRICKY DUE TO
INCREASED WINDS AND WARMING TEMPS ALOFT BATTLING WITH LLVL COLD AIR
AND POTENTIAL SNOW COVER. ONGOING GRIDS INDICATE MAX TEMPS IN THE
LOWER TO MID 30S FOR THE PLAINS AND 20S FOR THE HIGHER ELEVATIONS.
THIS LOOKS REASONABLE AND ONLY SLIGHT ADJUSTMENTS NEEDED.

MONDAY AND TUESDAY...WEST TO NORTHWEST FLOW AND WARMING AIR ALOFT
FOR THE CWA FOR THE BEGINNING OF THE WORK WEEK. DRY CONDITIONS AND
MAX TEMPS AROUND 50 FOR THE PLAINS...30S TO AROUND 40 FOR THE HIGHER
ELEVATIONS...ARE EXPECTED. ONE CHANGE WAS TO LOWER POPS TUE NIGHT TO
SILENT LEVELS SINCE PCPN THREAT LOOKS MINIMAL.

WEDNESDAY AND THURSDAY...LONG RANGE MODELS INDICATE AN UPPER
SHORTWAVE DROPPING DOWN ACROSS THE NORTHERN ROCKIES AND THE DAKOTAS
WED...THEN SWEEPING ACROSS NE...KS AND CO ON THU. EXACT LOCATION OF
THIS FEATURE IS THE BIG QUESTION SINCE MODELS ARE JOCKEYING THIS
SHORTWAVE/CUTOFF AROUND FROM DAY TO DAY AND RUN TO RUN. DUE TO MODEL
INDECISION...OPTED TO NOT MAKE ANY CHANGES TO ONGOING ISOLD POPS
THAT ARE IN PLACE FOR WED THROUGH THU. MOST LIKELY THIS FEATURE
WILL AFFECT THE STATE IN SOME FORM...USHERING IN ANOTHER BLAST OF
COLD AIR. AMOUNT OF PCPN STILL IS A QUESTION.

FRIDAY...RIDGE OF HIGH PRESSURE TRIES TO PUSH BACK INTO THE 4
CORNERS...BUMPING TEMPS BACK UP INTO THE 50S AND DRYING THINGS OUT.
MOORE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

28/27
Hazardous weather outlook, Dec 2, 6:53 AM MST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
653 AM MST SAT DEC 2 2006

COZ058>089-093>099-031400-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
653 AM MST SAT DEC 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW ACCUMULATIONS ARE EXPECTED ALONG THE SOUTHEAST COLORADO
MOUNTAINS AND ADJACENT PLAINS TODAY AND TONIGHT.  UP TO 2 INCHES OF
ACCUMULATION CAN BE EXPECTED AT THE LOWER ELEVATIONS ADJACENT TO THE
MOUNTAINS...WITH GENERALLY 2 TO 4 INCHES POSSIBLE OVER THE
MOUNTAINS.  HOWEVER...THE SOUTHERN SANGRE DE CRISTOS MAY SEE TOTAL
ACCUMULATIONS OF 3 TO 6 INCHES BY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTER WILL BE
POSSIBLE OVER THE SOUTHEAST COLORADO MOUNTAINS AND THE INTERSTATE 25
CORRIDOR TODAY AND TONIGHT.

Nearby

Snow Advisories in Colorado, 2006Every snow advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.